# SDR 2008UALA01738

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE CORRODED AT BS 986 FROM RBL12 TO LBL46 AROUND FASTENER HOLES.   MAJOR REPAIR ACCOMPLISHED:  REPLACED BS 986.5 FLOORBEAM UPPER CAP FROM LBL 51 TO RBL 51 WITH SPLICE AT BL 0.
